# SDR CA130712006

- Difficulty date: July 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,444 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Eroded
- Location: Propeller
- Part time: 3,129 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HR/ANNUAL INSPECTION IT WAS DISCOVERED THAT THE WOOD PROPELLER WAS QUITE ERODED ESPECIALLY ALONG THE BLADE LEADING EDGES.  CLOSER INSPECTION OF 1 BLADE IN PARTICULAR NOTED THAT THE FIBERGLASS L/E WAS ERODED AND STARTING TO SEPARATE FROM THE BLADE UP TO 1" FROM THE TIP.  IT WAS ALSO NOTED THAT A SMALL AREA OF THE FIBERGLASS WRAP HAD BEEN COMPROMISED ABOUT 7" IN FROM THE TIP AT THE L/E EXPOSING THE BARE WOOD CORE.  THE PROPELLER WAS REMOVED FROM SERVICE AND IS TO BE REPLACED WITH A SERVICEABLE PART.
